# SDR ASMF202011007

- Difficulty date: September 23, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N342AM
- Make and model: Boeing 737-8Z9
- Aircraft serial: 34262
- Aircraft time: 48,282 hours, 21,149 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: V3L2228
- Part serial: SS
- Condition: Failed
- Location: Speed Brake
- Part time: 48,282 hours, 21,149 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING TAXIING, WHEN PRESS TOGA FOR TAKEOFF SOUNDS THE ALARM OF TAKEOFF CONFIGURE WITH FLAPS 1 AND STAB TRIM 6.1.  MAINTENANCE PERSONNEL PERFORMED BITE TO PSEU, IAW FIM 32-09 TASK 801 PROCEDURE AND FIM 27-62 TASK 808 PROCEDURE STEP F (2).  THE SPEED BRAKE TAKEOFF WARNING SWITCH S651, P/N 65C10042-2 MANUFACTURER BOEING COMPANY WAS REPLACED, IAW AMM TASK 31-51-03-000/-400-801.  A SPEED BRAKE INSTALLATION TEST WAS PERFORMED, IAW AMM TASK 31-51-03-840-002.  THE SPEED BRAKE REJECTED TAKE OFF SWITCH P/N V3L2228, MANUFACTURER HONEYWELL INTERNATIONAL INC WAS REPLACED, IAW TASK 27-63-32-000/-400-801, TESTED CORRECT.
